Posted by: Maasma | 2008/08/04


I understand probiotics are good for the body and yoghurt is one of the food that contains probiotics. However, my problem is that when ever I eat yoghurt continuously for about two weeks, I start having some yellowish discharge and it makes me feel very uncomfortable (I usually eat one (1) 100ml yoghurt daily). Is this normal? I' m a 35-year old female.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Maasma
I must admit that I have never before heard of individuals developing a yellowish discharge and feeling uncomfortable when they ingest probiotics either in tablet form or in yoghurt. It could be a coincidence that you experience this discharge which may be caused by a vaginal infection at the same time when you eat the yoghurt. I can only suggest that you have a medical examination preferably by a gynaecologist to determine what type of discharge you have and to prescribe the necessary medication (e.g. antifungals) if this should be necessary. Mention the fact that this discharge seems to occur when you eat yoghurt to the dr. Once the discharge has cleared up you can try using yoghurt again and we can see if the discharge recurs.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.